Pennsylvania, 2013Damaging Wind in Pennsylvania, June 17, 2013
June 17, 2013 · NWS PHI · 1 event in 1 county or zone
An approaching cold front and lee side trof helped trigger strong to locally severe thunderstorms across extreme southeastern Pennsylvania during the late afternoon on the 17th. The thunderstorms also produced some small hail.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An approaching cold front and lee side trof helped trigger strong to locally severe thunderstorms across extreme southeastern Pennsylvania during the late afternoon on the 17th. The thunderstorms also produced some small hail.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jun 17, 2:48 PM EST, 52 minutes earlier.
Area forecast discussion, Jun 17, 2:48 PM EST, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
348 PM EDT MON JUN 17 2013
.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE NORTHEAST THROUGH THE
SAINT LAWRENCE VALLEY TONIGHT. ITS ASSOCIATED COLD FRONT SHOULD
ARRIVE TUESDAY OR TUESDAY NIGHT WITH A WEAK LOW PRESSURE SYSTEM
FORMING ALONG IT. A HIGH PRESSURE SYSTEM WILL THEN BUILD INTO THE
NORTHEAST THE LATTER HALF OF THE WORK WEEK BEFORE SHIFTING
OFFSHORE ON SATURDAY. A WARM FRONT IS FORECAST TO MOVE THROUGH THE
FORECAST AREA ON SUNDAY AND NORTHWARD INTO NEW ENGLAND ON MONDAY.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
A WEAK SURFACE TROUGH WELL AHEAD OF THE SLOW APPROACHING COLD FRONT,
TO OUR NORTHWEST, HAS/IS TOUCHING OFF WIDELY SCATTERED SHOWERS WITH
EMBEDDED CONVECTION. FOR THE MOST PART THIS PRE-FRONTAL TROUGH IS
NOT PROVIDING A LOT OF LIFT TO GENERATE WIDESPREAD CONVECTION BUT
SOME OF THE STORMS THAT DO FORM ARE TAPPING INTO A DECENT AMOUNT OF
SURFACE BASED INSTABILITY AND FORMING STRONGER UPDRAFTS. DID NOT ADD
ENHANCED WORDING TO THE GRIDS GIVEN THE SPATIAL COVERAGE IS LOW BUT
SOME OF THESE STORMS ARE CAPABLE OF PRODUCING STRONG, POSSIBLY
DAMAGING WINDS. HAIL LOOKS LESS LIKELY WITH THE FREEZING LEVEL
AROUND 14KFT ACROSS MOST OF THE AREA AND WITH THE DRIER SUB-CLOUD
LAYER.
THE TROUGH WILL CONTINUE TO SHIFT EASTWARD THROUGH THE EVENING HOURS
AND THESE STORMS SHOULD BE COMING TO AN END OVER THE NEXT COUPLE OF
HOURS. ANOTHER FRONTAL BOUNDARY ACROSS THE GREAT LAKES WILL CONTINUE
TO SLIDE TOWARDS THE EAST-SOUTHEAST THROUGH THE OVERNIGHT HOURS BUT
BEGINS TO LOSE SOME STEAM AS IT BECOMES MORE PARALLEL TO THE
MID-LEVEL FLOW. DECIDED TO KEEP CHANCE POPS IN FOR THIS EVENING AND
A PART OF THE LATE NIGHT JUST ABOUT EVERYWHERE WITH THIS SECOND BOUNDARY.
TEMPERATURES TONIGHT SHOULD BE A COUPLE DEGREES COOLER THAN THIS
MORNING WITH LESS CLOUD COVER IN PLACE AND LIGHT/CALM WINDS. A BASIC
BLEND OF THE MET/MAV WAS USED.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
FRONTAL BOUNDARY WILL CONTINUE TO SLOWLY SAG ACROSS THE REGION
TOMORROW AND AGAIN TOUCH OFF SHOWERS AND POSSIBLY THUNDERSTORMS BY
THE LATE MORNING/EARLY AFTERNOON TIMEFRAME. A WEAK SURFACE WAVE WILL
MOVE ALONG THE FRONT WHICH HELPS WITH LARGER SCALE LIFT IN A
MARGINALLY UNSTABLE ATMOSPHERE...MORE CLOUD COVER TOMORROW THAN
TODAY. STILL NOT QUITE SURE HOW MUCH SURFACE BASED INSTABILITY CAN
BE REALIZED TOMORROW.
THE FLOW ALOFT, WHICH ONCE WAS STRONG, CONTINUES TO WEAKEN ON
TUESDAY SO ANY STORMS THAT DO INITIATE ALONG THE FRONTAL BOUNDARY
ALLOWING FOR A MUCH SLOWER STORM MOTION. PWATS WILL STILL BE FAIRLY
HIGH SO ANY SHOWER/THUNDERSTORM COULD PRODUCE A HEAVY DOWNPOUR IN A
SHORT TIME PERIOD.
TEMPERATURES TOMORROW SHOULD BE A COUPLE OF DEGREES COOLER THAN
TODAY WITH HIGHS IN THE LOW TO MID-80S.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
TIME PERIOD BEGINS WITH COLD FRONTAL BOUNDARY WORKING TO PUSH
THROUGH THE AREA. COLD FRONTAL MOVEMENT STILL LOOKS SLOWER THAN
IT DID SEVERAL DAYS AGO, SO RETAINED THE CHANCE POPS FOR
BOTH TUE NIGHT AND WED, WITH THE HIGHER POPS ON WEDNESDAY CLOSER
TO THE COAST. LOOKED AT BLEND OF MAV/MET ON TUE NIGHT/WEDNESDAY
FOR TEMPERATURES.
HIGH PRESSURE PUSHES INTO THE REGION FOR THE THURSDAY THROUGH
SATURDAY TIMEFRAME, WITH TEMPERATURES RUNNING SLIGHTLY BELOW
NORMAL AND DRY CONDITIONS.
WARM FRONTAL BOUNDARY APPROACH ON SUNDAY BRINGS NEXT POTENTIAL
PRECIPITATION AND BOTH TEMPS AND POPS ON SUNDAY AND MONDAY
FOLLOWED WPC GUIDANCE CLOSELY.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THIS EVENING - TONIGHT...MOSTLY VFR. WILL CONTINUE WITH OUR LIGHT
SOUTHWEST WINDS THROUGH THE EVENING HOURS. A WEAK SURFACE TROUGH IS
CURRENTLY PUSHING IN FROM THE NORTHWEST AND IS INITIATING SHOWERS
WITH EMBEDDED THUNDERSTORMS. DECIDED IT WOULD BE BEST, GIVEN THE
CURRENT WIDELY SCATTERED ACTIVITY TO PLACE -TSRA TEMPO GROUPS IN FOR
A COUPLE HOURS EARLY IN THE CYCLE. BEHIND THIS INITIAL LINE THE AIR
LOOKS TOO DRY TO CONTINUE WITH THE SHOWER ACTIVITY SO THERE LOOKS TO
BE A DECENT LULL BETWEEN PRECIPITATION EVENTS.
ANOTHER AREA WE ARE WATCHING IS A COLD FRONT PRESSING IN FROM THE
NORTHWEST MOVING ACROSS THE GREAT LAKES. MORE SHOWERS/THUNDERSTORMS
ARE ERUPTING ALONG THIS LINE AS WE SPEAK AND IF THEY WERE TO HOLD
TOGETHER THEY WOULD BEGIN TO IMPACT RDG/ABE BY LATE THIS EVENING.
CONFIDENCE WAS NOT HIGH ON THESE SHOWERS/STORMS MAKING IT INTO OUR
TERMINALS TONIGHT SO THEY WERE HELD OUT FOR THE MOMENT.
TUESDAY...MVFR POSSIBLY EARLY IN THE MORNING WITH FOG ACROSS A
MAJORITY OF OUR TERMINALS, THEN VFR. THE LIGHT VARIABLE/CALM WINDS
WILL BEGIN TO PICK UP BY LATE MORNING AND BE MORE SOUTHEASTERLY AS A
LOW PRESSURE SYSTEM MAKES ITS WAY ALONG THE FRONTAL BOUNDARY ACROSS
OUR AREA. THIS WILL PROVIDE ANOTHER CHANCE AT SHOWERS AND
THUNDERSTORMS WITH MVFR RESTRICTIONS.
OUTLOOK...
TUESDAY NIGHT...MVFR OR LOWER AT TIMES WITH SHOWERS AND
THUNDERSTORMS. THERE COULD BE SOME MVFR/IFR LATE DUE TO SOME FOG.
WEDNESDAY...POCKETS OF MVFR CONDITIONS IN THE MORNING, OTHERWISE
VFR.
WEDNESDAY NIGHT THROUGH SATURDAY...VFR.
&&
.MARINE...
SUB-ADVISORY CONDITIONS LOOK TO PERSIST ACROSS OUR WATERS TONIGHT
AND TOMORROW. WEAK COLD FRONT WILL NEAR FROM THE NORTHWEST TONIGHT
AND TOMORROW WHILE A SURFACE LOW PRESSURE RIDES ALONG THE FRONTAL
BOUNDARY. THIS IS NOT EXPECTED TO RAISE WINDS OR SEAS SIGNIFICANTLY
BUT WILL PRODUCE WIDESPREAD SHOWERS AND THUNDERSTORMS. WINDS WILL
SLOWLY BACK TOWARDS THE EAST-SOUTHEAST TONIGHT AHEAD OF THE FRONT.
OUTLOOK...
RIGHT NOW WE ARE NOT LOOKING AT SCA CONDITIONS TO OCCUR THROUGH
SATURDAY. HOWEVER, THE NORTHEAST FETCH LATE WEDNESDAY INTO
WEDNESDAY NIGHT AND EARLY THURSDAY WILL BRING SEAS UP TO THE 4
FOOT RANGE, SO THIS WILL CONTINUE TO BE MONITORED CLOSELY. WINDS
AND SEAS SUBSIDE AS WE MOVE INTO FRIDAY AND SATURDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...SZATKOWSKI
NEAR TERM...HEAVENER
SHORT TERM...HEAVENER
LONG TERM...SZATKOWSKI
AVIATION...SZATKOWSKI/HEAVENER
MARINE...SZATKOWSKI/HEAVENER
Hazardous weather outlook, Jun 17, 2:55 PM EST, 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 PM EDT MON JUN 17 2013
DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-182000-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
355 PM EDT MON JUN 17 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
A FEW STRONG THUNDERSTORMS MAY AFFECT THE REGION LATE THIS
AFTERNOON INTO THE EVENING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
A SLOW MOVING COLD FRONT COULD TRIGGER SOME STRONG THUNDERSTORMS
TUESDAY INTO TUESDAY NIGHT WITH ADDITIONALLY SOME HEAVY
DOWNPOURS POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DEZ004-NJZ014-024>026-182000-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
355 PM EDT MON JUN 17 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
A FEW STRONG THUNDERSTORMS MAY AFFECT THE REGION LATE THIS
AFTERNOON INTO THE EVENING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
A SLOW MOVING COLD FRONT COULD TRIGGER SOME STRONG THUNDERSTORMS
LATER TUESDAY INTO TUESDAY NIGHT WITH ADDITIONALLY SOME HEAVY
DOWNPOURS POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ430-431-450>455-182000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
355 PM EDT MON JUN 17 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
A FEW STRONG THUNDERSTORMS MAY AFFECT THE REGION LATE THIS
AFTERNOON INTO THE EVENING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
A SLOW MOVING COLD FRONT COULD TRIGGER SOME STRONG THUNDERSTORMS
LATER TUESDAY INTO TUESDAY NIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SZATKOWSKI
In the hours before
Special weather statement, Jun 17, 1:37 PM EST, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
237 PM EDT MON JUN 17 2013
NJZ009-010-012-171930-
HUNTERDON NJ-MIDDLESEX NJ-SOMERSET NJ-
237 PM EDT MON JUN 17 2013
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HUNTERDON...NORTHWESTERN
MIDDLESEX AND SOMERSET COUNTIES...
AT 233 PM EDT...A STRONG THUNDERSTORM WAS NEAR CLINTON...MOVING EAST
AT 20 MPH.
WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL
CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL BE
NEAR ANNANDALE AROUND 250 PM...LEBANON AROUND 300 PM...WHITE HOUSE
STATION AROUND 310 PM...FLAGTOWN AROUND 320 PM AND RARITAN AROUND 330
PM.
LAT...LON 4037 7452 4057 7511 4067 7507 4070 7499
4072 7496 4062 7442 4060 7444 4060 7442
NIERENBERGSpecial weather statement, Jun 17, 2:25 PM EST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
325 PM EDT MON JUN 17 2013
NJZ009-010-012-172030-
HUNTERDON NJ-MIDDLESEX NJ-SOMERSET NJ-
325 PM EDT MON JUN 17 2013
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HUNTERDON...SOUTHERN
SOMERSET AND WESTERN MIDDLESEX COUNTIES...
AT 324 PM EDT...A STRONG THUNDERSTORM WAS NEAR MILFORD...MOVING EAST
AT 30 MPH.
WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL BE NEAR MILFORD AROUND 330 PM...FLEMINGTON
AROUND 350 PM...CLOVERHILL AROUND 400 PM...FLAGTOWN AROUND 410 PM...
MILLSTONE AROUND 420 PM AND SOMERSET AROUND 430 PM.
LAT...LON 4034 7444 4041 7475 4042 7475 4042 7478
4051 7507 4054 7507 4057 7510 4057 7516
4063 7514 4065 7508 4061 7444 4060 7444
4061 7437
NIERENBERGLocal storm report, Jun 17, 2:28 PM EST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
328 PM EDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG CLINTON 40.64N 74.91W
06/17/2013 HUNTERDON NJ EMERGENCY MNGR
TREES AND POWERLINES DOWN IN CLINTON... FRANKLIN... AND
UNION TOWNSHIPS
&&
EVENT NUMBER PHI1300125
BUNKERLocal storm report, Jun 17, 3:02 PM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
402 PM EDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL STANTON 40.58N 74.84W
06/17/2013 E0.88 INCH HUNTERDON NJ PUBLIC
WIND BREAKING OFF SMALL LIMBS.
&&
EVENT NUMBER PHI1300126
BUNKERLocal storm report, Jun 17, 3:04 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
404 PM EDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL BRANCHBURG 40.55N 74.72W
06/17/2013 E0.25 INCH SOMERSET NJ PUBLIC
&&
EVENT NUMBER PHI1300127
BUNKERLocal storm report, Jun 17, 3:21 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
421 PM EDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG READINGTON TWP 40.57N 74.80W
06/17/2013 HUNTERDON NJ PUBLIC
HIGH WINDS BLEW DOWN TREES AND BRANCHES...SPRINGTOWN
ROAD IS BLOCKED BY 10 INCH DIAMETER TREE BRANCH.
&&
EVENT NUMBER PHI1300128
BUNKERThunderstorm Wind, Chester
- When
- June 17, 3:40 PM EST
- Where
- Chester County, 1.52 mi ESE of Chatham
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 39.842, -75.803
A severe thunderstorm knocked down several trees in London Grove Township. The tree damage was concentrated around the Chatham area near the intersection of Pennsylvania State Route 41 and U.S. Route 1. Several hundred homes and businesses in the township lost power.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding and Hail in Texas, June 17, 2013$14 million · 4.5 in hail · 11 events
- Hail and Damaging Winds in Massachusetts, June 17, 2013$346,000 · 50 kt wind · 18 events
- Flash Flooding and Heavy Rain in Kentucky, June 17 to 18, 2013$578,000 · 4 events
- Hail in South Dakota, June 17, 2013$355,000 · 2 in hail · 5 events
- Hail and Damaging Winds in Michigan, June 17, 2013$38,000 · 2 in hail · 49 events
- Flash Flooding and Damaging Winds in Georgia, June 17, 2013$195,000 · 50 kt wind · 7 events
- Flash Flood in Missouri, June 17, 2013$200,000 · 1 event
- Flash Flooding in West Virginia, June 17 to 18, 2013$105,000 · 2 events
- Flash Flood in Tennessee, June 17, 2013$100,000 · 1 event
- Hail and Damaging Winds in Pennsylvania, June 17, 2013$45,000 · 1 in hail · 10 events
- Flash Flooding and Flood in Kentucky, June 17, 2013$42,000 · 1 in hail · 9 events
- Damaging Winds in Illinois, June 17, 2013$50,000 · 52 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 462501.